# SDR USAA2013052400003

- Difficulty date: May 22, 2013
- Submitted: May 24, 2013
- Operation: Air carrier
- Aircraft: N939UW
- Make and model: Boeing 757-2B7
- Aircraft serial: 27303
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Wire Harness
- Condition: Faulty
- Location: Electrical Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ENROUTE, LT GEN OFF LIGHT ILLUMINATED.  BUS ISOLATED.  ACARS OH DISPLAYED.  SYS OPERATED NORMALLY AFTER GEN CONTROL RESET.  BUS TIE RESET NOT ATTEMPTED. THE FLIGHT DECLARED AN EMERGENCY AND RETURNED TO FIELD.  THE FLIGHT LANDED WITHOUT FURTHER INCIDENT.  MX PLACED THE LT GENERATOR ON MEL AND RELEASED THE ACFT FOR FLIGHT.  THE LT IDG FEEDER CABLE AND THE FIREWALL CONNECTOR WERE LATER REPLACED, AND CONNECTOR WAS ALSO REPINNED.  ACFT OK FOR SERVICE.
